# SDR TRBACPCP2010029

- Difficulty date: April 26, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 31,148 hours, 34,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD APPEARS TO HAVE CORROSION AT CONTACT POINTS 5 AND 8.   C/W SRI ATR DO/TS 2482/10-13438 AND AE EO E2-53MR-252. REF AMS NDT- REPORT 8130-3 NR 100505-71.
